# SDR RAIA970805

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 311429901
- Condition: Failed
- Location: Lt Engine
- Part time: 3,819 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7116 - STL - ON TAKEOFF ROLL OBJECTIVE TORQUE WAS 88 PERCENT.  LEFT ENGINE ITT PASSED 785 DEGREES AT 80 PERCENT TORQUE.  ABORTED TAKEOFF.  MAINTENANCE REPLACED T6 THERMOCOUPLE PROBE.  (M)
